# SDR FDEA201407081668

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 28,872 hours, 15,248 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57251081021400
- Condition: Corroded
- Location: Lt Wing
- Part time: 28,872 hours, 15,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 FWD LUG HAS CORROSION IN BORE & AFT SPOT FACE REPAIRED LT RIB 5 FWD LUG IAW DWG R57240425 ISSUE C & EA 6-5710-T0309453.
